Advertisement

Mathematische Annalen

, Volume 215, Issue 3, pp 215–233 | Cite as

Perturbation of maps in locally convex spaces

  • Marc De Wilde
  • Quang Le Chu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Buchwalter, H.: Topologies, bornologies et compactologies. Thesis. Lyon 1968Google Scholar
  2. 2.
    De Wilde, M.: Perturbation of maps in locally convex spaces. Proceedings of the Analysis Conference, Rio 1972. Paris: Herman (to appear)Google Scholar
  3. 3.
    Gokhberg, I. C., Krein, M. G.: The basic propositions on defect numbers, root numbers and indices of linear operators. Am. Math. Soc. Trans. (2),13, 185–264 (1960)Google Scholar
  4. 4.
    Goldberg, S.: Unbounded linear operators (theory and applications). New York: McGraw-Hill 1966Google Scholar
  5. 5.
    Goldman, M. A., Krackovskii, S. N.: Perturbations of homomorphisms by operators of finite rank. Sov. Math. Dokl.8, 3, 670–673 (1967)Google Scholar
  6. 6.
    Kasahara, S.: Surjectivity of linear mappings and relations. Proc. Japan Acad.45, 568–571 (1969)Google Scholar
  7. 7.
    Kato, T.: Perturbation theory for nullity, deficiency, and other quantities of linear operators. J. d'Analyse Math.6, 273–322 (1958)Google Scholar
  8. 8.
    Köthe, G.: Zur Theorie der kompakten Operatoren in lokal-konvexen Räumen. Port. Math.13, 3, 97–104 (1954)Google Scholar
  9. 9.
    Robertson, A. P., Robertson, W.: Topological vector spaces. 2d ed. Cambridge University Press 1973Google Scholar
  10. 10.
    Schwartz, L.: Homomorphismes et applications complètement continues. C.R. Acad. Sc. Paris236, 2472–2473 (1953)Google Scholar
  11. 11.
    Van Dulst, D.: Perturbations of Fredholm operators in locally convex spaces. Thesis. Amsterdam 1969Google Scholar
  12. 12.
    Van Dulst, D.: Perturbation theory and strictly singular operators in locally convex spaces. Studia Math.38, 341–372 (1970)Google Scholar
  13. 13.
    Vladimirskii, Ju. N.: Φ_-operators in locally convex spaces. Sov. Math. Dokl.10, 1, 99–102 (1969)Google Scholar
  14. 14.
    Vladimirskii, Ju. N.: On bounded perturbations of Φ_-operators in locally convex spaces. Sov. Math. Dokl.12, 1, 80–83 (1971)Google Scholar
  15. 15.
    Vladimirskii, Ju. N.: On compact perturbations of Φ_-operators in locally convex spaces (in Russian). Sib. Mat. Journal14, 4, 738–759 (1973)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Marc De Wilde
    • 1
  • Quang Le Chu
    • 1
  1. 1.Institut de MathématiqueUniversité de LiègeLiègeBelgium

Personalised recommendations